We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Arbitrarily large torsion in Khovanov cohomology.

Mukherjee, Sujoy and Schuetz, Dirk (2021) 'Arbitrarily large torsion in Khovanov cohomology.', Quantum topology., 12 (2). pp. 243-264.

Item Type:Article
Full text:Publisher-imposed embargo
(AM) Accepted Manuscript
File format - PDF
Publisher Web site:
Date accepted:03 March 2020
Date deposited:11 May 2020
Date of first online publication:18 March 2021
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar